MAUDE Adverse Event Report: ARTHREX, INC. SUTURELASSO 25° RIGHT; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. SUTURELASSO 25° RIGHT; ORTHOPEDIC MANUAL SURG INSTR
Model Number SUTURELASSO 25° RIGHT
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/19/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an anterior cruciate ligament (acl) and ramp lesion surgery the surgeon used the suture lasso for the ramp repair.During the case they used four suture lasso because the suture didn¿t get out.There was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h6.Complaint is confirmed.Visual inspection did not find any issues with the device returned.No suture was returned.Functional testing with suture 2-0 noticed that it got caught between the wheels mechanism and did not go through the shaft to the tip of the 25°, curve, right quickpass¿ lasso, low profile tip.The most likely cause for the reported failure can be attributed to user error of the device due to excessive force used on the wheels during suture passing/tightening /tensioning.

Brand Name
SUTURELASSO 25° RIGHT
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key18160261
Report Number1220246-2023-08783
Device Sequence Number12566671
Product Code GAT
UDI-Device Identifier00888867247512
UDI-Public00888867247512
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K122374
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 05/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUTURELASSO 25° RIGHT
Device Catalogue NumberAR-6068-25R
Device Lot Number3072129920
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2023
Supplement Date Received by Manufacturer04/18/2024
Initial Report FDA Received Date11/17/2023
Supplement Report FDA Received Date05/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown